Vertigo Part II

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/4/2007 7:10 PM (GMT -7)   
After another bout of day-wrecking vertigo yesterday in which I couldn't do anything beyond sit at the computer or on the couch, I finally heeded my friends and family's insistence that I go back to the doctor. It's been a month since I saw him, and not only is the dizziness not getting better, it's getting worse. I have it at least once a week now, severely enough that I can't function normally. (i.e. drive a car, etc.) He fit me in today and agreed that his original assessment that it was probably a viral infection in my inner ear wasn't correct. He said it would have been gone by now.

So his next guess -- My Effexor!!!! Booo ya! I'm having a fasting blood draw tomorrow morning to check my sugar, kidney, thyroid, etc., but he said if those are normal, he's going to suggest I talk to my pdoc about dropping the Effexor down from 225 to 150. He was pretty sensitive about it. (He's a good doctor, all things considered.) He knows that the Effexor's only at 225 because 150 wasn't cracking the depression, but he said that now that I'm stabilized it might be safe to drop it again. (Uh huh. Sure. Whatever you say, doc.)

So my choice is dizzy in the head literally or metaphorically? Fantastic.

I'm feeling a bit discouraged tonight, I confess. Grrr.
Serafena
Co-Moderator, Bipolar Forum

Ask me about my Bipolar Disorder!


loving frustrated wife
Veteran Member


Date Joined Jun 2007
Total Posts : 865
   Posted 10/4/2007 7:35 PM (GMT -7)   
Serafena, I am so sorry the vertigo is still pleging you. I will keep prayers and good thoughts that they figure it out and don't mess too much with whatever meds are working for you. There is an answer, and they will find it. Hang in there girl!!!!!!!!! HUGS, LFW

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/4/2007 7:38 PM (GMT -7)   
Thank you. I can always use a hug. Just don't tip me. :)
Serafena
Co-Moderator, Bipolar Forum

Ask me about my Bipolar Disorder!


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/5/2007 10:22 AM (GMT -7)   
Oh, serafena, I'm sorry about your vertigo coming back.  Hopefully the changes you made with your med will help you.  sad


Olivia
Co-Moderator, Bipolar
 
Dx:  Bipolar I, Anxiety-Panic Disorder
Support HealingWell:
 
http://www.healingwell.com/donate
"Don't let your yesterday, ruin your today"


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 10/5/2007 10:48 AM (GMT -7)   

Hi Serafena,

Wow, I'm glad they got you in to see your doctor yesterday!

Ok, so the first diagnosis was wrong. Sorry you had to go through all you did in the process. So now he has another plan. I hope your blood work comes back with some helpful answers.

I am glad he will be consulting with your pdoc about the Effexor. We will see what your pdoc thinks about that. I know...it sounds so frustrating especially when there might be a possiblity of messing with your meds that I assume are doing well for you at the current dosage?

Hang in there. At least you are moving forward. Continue to keep your doctors informed about any changes you may be experiencing. Especially your pdoc if they do have to adjust your Effexor.

Will be thinking of you. Keep us posted.
~Sukay~
 
Crohns Disease-Remicade since 1999, Methotrexate
Fibromyalgia & Arthritis
Bipolar & Panic/Anxiety-Trileptal, Xanax, Trazadone, Wellbutrin


mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 10/6/2007 7:48 AM (GMT -7)   

Serafena,

I'm sorry to hear that your vertigo is back.  Having just experienced vertigo myself recently, I know how anxious and awful you must be feeling.  I hope that the doctors will find you what is going on so we can get you better asap.  I know the doctors will take this seriously.

I am sending many positive thoughts your way.  Try to take it easy and take care of yourself. (((Hugs)))


Mogs
 
Bipolar II, Anxiety/Panic Disorder
.5mg Clonazepam, 50mg Trazodone
--Currently not on meds for bp--


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/6/2007 8:12 PM (GMT -7)   
Thanks everyone. I really appreciate the good thoughts. I got all the way through the day at work today with no dizziness, although I did have a couple of "jabs" of it once I got home. But it's going to be okay, I know it. I get the test results Monday.
Serafena
Co-Moderator, Bipolar Forum

Ask me about my Bipolar Disorder!


loving frustrated wife
Veteran Member


Date Joined Jun 2007
Total Posts : 865
   Posted 10/6/2007 9:41 PM (GMT -7)   
I'm thinking of you Serafena! I pray no more dizzies come your way. LFW
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:13 PM (GMT -7)
There are a total of 2,735,478 posts in 301,310 threads.
View Active Threads


Who's Online
This forum has 151412 registered members. Please welcome our newest member, Marilyn H.
337 Guest(s), 11 Registered Member(s) are currently online.  Details
Marilyn H, PeteZa, PantsFace, schoolpsych, dismissed, Jack84, DennisinNY, Jingles1234, FLBeachgal, Tim Tam, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer